# SDR YENA2021093000633

- Difficulty date: September 26, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 63,717 hours, 22,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DONT PASS TEST BATTERY EPSU EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN; (REF AEROMAN NR 2021-387113 WO 2021 196/1) R & R BATTERY EPSU-EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A AND PERFORMED OPERATIONAL CHECK IAW AMM 33-51-00-7.
